MAUDE Adverse Event Report: NOVOCURE GmbH Optune Gio

NOVOCURE GmbH Optune Gio
Model Number TFH9100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Headache (1880)
Date of Event 07/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A 65-year-old female with new diagnosed glioblastoma (gbm) started optune gio therapy on (b)(6)2023.On (b)(6)2026, the patient informed novocure that he had been experiencing headaches and occasional sharp head pains since (b)(6)2026, while wearing the arrays.The patient used oxycodone/acetaminophen for the headaches.Multiple attempts were made to contact the prescribing physician; however, no reply was received.
 
Additional Manufacturer Narrative
Novocure medical opinion is that the contribution of optune gio therapy to the headache cannot be ruled out.Headache is an expected event with optune gio device use (ef-11 16% and 28% ef-14 optune arm).Headache is also an expected symptom of disease in gbm.Note: udi number for the device tfh203786 is (b)(4) ; manufacture date: november 27, 2016.

Brand Name
Optune Gio
Common Device Name
Optune Gio
Manufacturer (Section D)
NOVOCURE GmbH
Manufacturer Contact
sharon perez
180 hanover street
portsmouth, NH 
+1(207)752-7602
MDR Report Key50070960
Report Number3010457505-2026-00819
Device Sequence Number10078601
Product Code NZK
UDI-Device Identifier07290107982207
UDI-Public(01)07290107982207(11)160530
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P100034/S033
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberTFH9100
Device Catalogue NumberTFH9100US
Device Lot NumberN/A
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/04/2026
Initial Report FDA Received Date07/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/30/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexFemale